# SDR FDEA201603301120

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,126 hours, 24,432 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 148N66042
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAB COMPARTMENT DOOR SKIN DENTED, 3" FROM THE EDGE OF THE DOOR.  COMPLIED WITH EA F-5200-T0323638.  MAJOR REPAIR.
